# SDR AALA202511171585

- Difficulty date: October 24, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A321-211
- Aircraft serial: 1704
- Aircraft time: 75,731 hours, 29,489 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D5337261321100
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED LEFT HAND MAIN LANDING GEAR DOOR ACTUATOR FITTING, FORWARD POSITION ON THE KEEL BEAM BETWEEN FR 42 AND FR 43, BETWEEN S41L AND S42L. REPLACED FITTING PER EA 368510.
